# SDR COMA9710302

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120211
- System (JASC): 3150 · Central Warning
- Part: Aural Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

'TAKEOFF TRIM' AURAL WARNING SOUNDED DURING TAKE OFF.  RESET AURAL WARNING COMPUTER.  DISCREPANCY WOULD NOT DUPLICATE.
